Medication

We went back to my gp yesterday to followup on the chest xray and further blood I had taken (as if they ain't got enough of my blood they want more). Lol. Xray clear and so are bloods they took. Which now means as we thought it's down to the amount morphine I take, so just got to live with it (the shortness of breath ) told him my hips feet hands are all Starting to hurt now, I askedhim, knowing what he was going to say but asked anyway" is there nothing else I can do",as I'm so fed up of it being more pain 1 after the other. He looked at my meds again, checked his medical book, and said my amatriptaline I take is a dated drug, affected but dated. He said there is another new drug that is better than amatriptaline that might be better. However he cant give me this Drug without checking with Someone higher in authority than him. He said he will also speak to his wife as well as this higher person as she's "now can't remember if he said shes a psychologist or psychiatrist ", probably the latter. But said she could point him in the right direction and say if it will be any good for me. So until he gets back to me im to continue on same meds. He said this drug is also an anti-depressant that people take for moderate to severe depression. Try more like mega depression. As I'm sure u all are. I get so fed up of going to Dr's with pain after pain.

I will let you know what happens with this new drug. Like he said why shouldn't I have it .

Takecare ya'all. Debbs. 😀

2 Replies

oldestnewest
  • Hi again Debbs :)

    Vampires LOL !! Sorry to hear you are experiencing shortness of breath - it could be down to the morphine you take as you probably know this drug can suppress your breathing.

    I know I have mentioned before and you'll probably roll your eyes but there are two reasons Morphine is not recommended for Fibro. One as I said we have reduced opioid receptors in our brain (research documented and mentioned by MD Leon Chaitow in his book) plus there is a thing called Opioid Induced Hyperalgesia (OIH) which can make you more sensitive to pain. I have Fibro so do understand but felt honesty was best policy. I know it seems that I have added another thing to the list but if it is causing this OIH then taking this may be actually making your situation worse.

    Regarding your medications, please do look at my profile for what I currently take and it's good to hear your GP is trying to suggest things to help rather than dismissing you out of hand :) He may be referring to Duloxetine for the anti-depressant and as for a new drug that is better than Amtriptyline - do keep us posted to what he suggests for you and what the Vampire test shows !!

    Keep your chin up and maybe mention the morphine use to your GP for his medical opinion as to whether you should reduce the usage slowly in conjunction with other medication. You never know it might just make you feel better even though you generally everyone would think that sounds backwards !! :)

    Please keep in touch and enjoy the sunshine (good dose of Vitamin D!)

    Emma :)

  • Hi Emma.

    Sorry for the delay in getting back to you. Yeah we have put the shortness of breath down to me taking morphine, which is what we thought ,but gp just wanted to double check.

    In regards to my medication yeah your right it is duloxetine that he has now given me. But like I said to my go when he phoned me I was also taking the amatryptatine to help me sleep, as as we know it can be used for depression and also aid sleep. So he has given me diazaapmto try for 2 weeks and see how we go with them,and gotto make an appointment to have blood pressure checked in about a week just to check all is good. I've ti let him know how I'm getting on, then he can put it on repeat prescription for me.

    Going back to the morphine we've tried so many pills and potions over the years,. I've tried looking on your profile like you said to see what medication you take but can't seem to find anything.The blood tests that he requested I have all cane back clear.

    Takecare Debbs. 😃